×

zbMATH — the first resource for mathematics

Note on the convergence analysis of homotopy perturbation method for fractional partial differential equations. (English) Zbl 07023106
Summary: We apply the homotopy perturbation method to obtain the solution of partial differential equations of fractional order. This method is powerful tool to find exact and approximate solution of many linear and nonlinear partial differential equations of fractional order. Convergence of the method is proved and the convergence analysis is reliable enough to estimate the maximum absolute truncated error of the series solution. The fractional derivatives are described in the Caputo sense. Some examples are presented to verify convergence hypothesis and simplicity of the method.

MSC:
65-XX Numerical analysis
26-XX Real functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Schneider, W. R.; Wyss, W., Fractional diffusion and wave equations, Journal of Mathematical Physics, 30, 1, 134-144, (1989) · Zbl 0692.45004
[2] Momani, S.; Odibat, Z., Numerical comparison of methods for solving linear differential equations of fractional order, Chaos, Solitons & Fractals, 31, 5, 1248-1255, (2007) · Zbl 1137.65450
[3] Odibat, Z.; Momani, S., Numerical methods for nonlinear partial differential equations of fractional order, Applied Mathematical Modelling, 32, 1, 28-39, (2008) · Zbl 1133.65116
[4] Jafari, H.; Seifi, S., Homotopy analysis method for solving linear and nonlinear fractional diffusion-wave equation, Communications in Nonlinear Science and Numerical Simulation, 14, 5, 2006-2012, (2009) · Zbl 1221.65278
[5] Jafari, H.; Seifi, S., Solving a system of nonlinear fractional partial differential equations using homotopy analysis method, Communications in Nonlinear Science and Numerical Simulation, 14, 5, 1962-1969, (2009) · Zbl 1221.35439
[6] Momani, S.; Odibat, Z., Comparison between the homotopy perturbation method and the variational iteration method for linear fractional partial differential equations, Computers & Mathematics with Applications, 54, 7-8, 910-919, (2007) · Zbl 1141.65398
[7] Momani, S.; Odibat, Z., Homotopy perturbation method for nonlinear partial differential equations of fractional order, Physics Letters A, 365, 5-6, 345-350, (2007) · Zbl 1203.65212
[8] Abdulaziz, O.; Hashim, I.; Momani, S., Application of homotopy-perturbation method to fractional IVPs, Journal of Computational and Applied Mathematics, 216, 2, 574-584, (2008) · Zbl 1142.65104
[9] He, J. H., Homotopy perturbation method: a new nonlinear analytical technique, Applied Mathematics and Computation, 135, 1, 73-79, (2003) · Zbl 1030.34013
[10] He, J.-H., Homotopy perturbation technique, Computer Methods in Applied Mechanics and Engineering, 178, 3-4, 257-262, (1999) · Zbl 0956.70017
[11] El-Sayed, A. M. A.; Elsaid, A.; El-Kalla, I. L.; Hammad, D., A homotopy perturbation technique for solving partial differential equations of fractional order in finite domains, Applied Mathematics and Computation, 218, 17, 8329-8340, (2012) · Zbl 1245.65141
[12] El-Sayed, A. M. A.; Elsaid, A.; Hammad, D., A reliable treatment of homotopy perturbation method for solving the nonlinear Klein-Gordon equation of arbitrary (fractional) orders, Journal of Applied Mathematics, 2012, (2012) · Zbl 1235.65148
[13] Elsaid, A.; Hammad, D., A reliable treatment of homotopy perturbation method for the Sine-Gordon equation of arbitrary (fractional) order, Journal of Fractional Calculus and Applications, 2, 1, 1-8, (2012)
[14] Golmankhaneh, A. K.; Golmankhaneh, A. K.; Baleanu, D., On nonlinear fractional KleinGordon equation, Signal Processing, 91, 3, 446-451, (2011) · Zbl 1203.94031
[15] He, J.-H., Some asymptotic methods for strongly nonlinear equations, International Journal of Modern Physics B, 20, 10, 1141-1199, (2006) · Zbl 1102.34039
[16] He, J.-H., Asymptotic methods for solitary solutions and compactons, Abstract and Applied Analysis, 2012, (2012) · Zbl 1257.35158
[17] He, J.-H., A coupling method of a homotopy technique and a perturbation technique for non-linear problems, International Journal of Non-Linear Mechanics, 35, 1, 37-43, (2000) · Zbl 1068.74618
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.